Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Does hypothyroidism cause body rash ?

hi im a 24 year old female with hypothyrodism and i have had a body rash that started off as red pimples day one and got worse now the pimples have gone but the skin is red, dry and very patchy and kind of joining together. My doctor has run some blood test for viruses such as measles . My FBC come back today everything fine apart from WBC is 13 and my ESR come back normal to. I had a IgM test and i IGG test. The IgM test is 0.31 which is low and the IGG is within normal ranges. Please can you tell me what this could be? thanks doctor. Ive still got the rash and its day 9
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
By the description you have given the rash seems to be either allergic in nature or due to some viral infection. The exact nature of the rash can be ascertained only by examining it. It is best to consult a dermatologist for it and get it treated.
Dr. Rakhi Tayal
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor